# SDR WX0A2025011732268

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N204NV
- Make and model: Airbus A320-214
- Aircraft serial: 5166
- Aircraft time: 28,109 hours, 17,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING WEEKLY, EPSU 13WL FAILS EMERGENCY LIGHT CHECK / REMOVED AND REPLACED EPSU BATTERY 13WL, OPERATIONAL CHECK OF EMERGENCY LIGHTS GOOD AT THIS TIME IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A."
